# SDR MXI2003F00000

- Difficulty date: February 1, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N476BJ
- Make and model: Beech 400A
- Aircraft serial: RK176
- Engine: Pwa JT15D5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Panel
- Part number: 9224223603
- Condition: Arced
- Location: Circuit Breaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELT PANEL LIGHT AROUND RTU2 (REMOTE TUNING UNIT NR 2) CIRCUIT BREAKER ARCED CAUSING SMOKE IN THE COCKPIT.  REPLACED PANEL WITH NEW PANEL.
